# SDR AALA20100804DFW02

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 30,673 hours, 3,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 35G ESCAPE PATH LIGHTING WIRE HANGING DOWN.  SECURED ROW 35G ESCAPE PATH LIGHTING WIRING.  OPS CHECKED NORMAL.
